# SDR CALA0600171

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65C80735183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN C-1 DOOR PAN LOWER FORWARD CORNER NEXT TO UPLATCH HOOK, STA 440-500, S17R TO S27R.  THE PAN WAS REMOVED AND A NEW PAN WAS INSTALLED IAW SRM 51-10-02, STEP 8 AND SRM 51-40-02, STEP 4 AND 5.
